MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Model Number TESTOSTERONE
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of discrepant results for 1 patient sample tested for elecsys testosterone ii assay (testosterone ii), elecsys estradiol iii (estradiol iii), and elecsys prolactin ii (prolactin ii) on a cobas e 801 analytical unit compared to the siemens method and liquid chromatography¿mass spectrometry (lc-ms).This medwatch will cover testosterone ii.Refer to medwatch with a1 patient identifier (b)(6) for information on the estradiol iii results and medwatch with a1 patient identifier (b)(6) for information on the prolactin ii results.The testosterone ii result from the e801 analyzer was 52.0 nmol/l.The result from the siemens method was 25 nmol/l.The lc-ms result was 17.7 nmol/l.The estradiol iii result from the e801 analyzer was 474 pmol/l.The result from the siemens method was 0.16 pmol/l.The prolactin ii result from the e801 analyzer was 265 mu/l.The result from the siemens method was 0.17 iu/l.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24877022
Report Number1823260-2026-01420
Device Sequence Number12992195
Product Code CDZ
UDI-Device Identifier07613336170571
UDI-Public07613336170571
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberTESTOSTERONE
Device Catalogue Number08946370190
Device Lot Number872064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CITALOPRAM - 1X/DAY; QUETIAPINE - 1X/DAY
Patient Age60 YR
Patient SexMale